# SDR CALA2023031700776

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H DOOR SILL FR 66 HAS CORROSION PER HAECO LCQ N/R 9298480/40480 GEN BY V926223 REMOVED CORROSION ON THE DOOR SILL AT FR66 AFT WET AREA FOUND TO BE OUT OF LIMITS PERFORMED REPAIR IAW A319 SRM 53-41-14-283-002 53-41-14-300-001 REPAIR CAT A NO FURTHER INSP REQ BY MECH V08028 0 INSP BY N078625
